Journal of Mathematical Sciences

, Volume 129, Issue 2, pp 3800–3805 | Cite as

The Limit Shape of Young Diagrams for Multiplicative Statistics with Superpolynomial Growth

  • F. V. Petrov


We obtain the limit shape of Young diagrams for a class of multiplicative statistics. In particular, we find the limit shape corresponding to J. Green’s function enumerating the characters of GL(n, Fq). Bibliography: 2 titles.


Young Diagram Limit Shape Multiplicative Statistic Superpolynomial Growth 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. M. Vershik, “Statistical mechanics of combinatorial partitions, and their limit configurations,” Funct. Anal. Appl., 30, No.2, 90–105 (1996).Google Scholar
  2. 2.
    J. A. Green, “The characters of the finite general linear groups,” Trans. Amer. Math. Soc., 80, 402–447 (1955).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • F. V. Petrov
    • 1
  1. 1.St. Petersburg State UniversityRussia

Personalised recommendations